# SDR AALA20130813009

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 55,118 hours, 6,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS CAP AT SEAT 37G MISSING.  REPLACED LENS CAP FOR EMERGENCY LIGHT AT SEAT 37G.  OPERATIONS CHECKED NORMAL.
